Sudafed PE Non-Drowsy Head Congestion + Pain Relief Tablets Ibuprofen & Phenylephrine HCl
Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.
- Sudafed PE Head Congestion + Pain Reliever for powerful multi-symptom relief
- Features a non-drowsy formula to effectively reduce nasal swelling due to head colds
- Each caplet contains 200 mg of the NSAID ibuprofen to help alleviate pain and reduce fever
- Each caplet contains phenylephrine HCl decongestant to relieve sinus pressure & nasal congestion
- Temporarily restores freer breathing through the nose by reducing nasal swelling
Ratings and Reviews
Ralphs is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.53(119)5(74)4(39)3(3)2(1)1(2)